MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Annales de dermatologie et de venereologie · 1988

[Severe psoriasis induced by chloroquine (nivaquine)].

Nicolas J F, Mauduit G, Haond J, Chouvet B, Thivolet J

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

The adverse effects of a variety of drugs on psoriasis are well documented, and they generally result in aggravation of the disease. We report the case of a 75-year old man who developed a psoriatic erythroderma and a generalized pustular psoriasis two weeks after the beginning of an antimalarial treatment. The psoriasis responded poorly to etretinate alone, and an etretinate-methotrexate combination was needed to cure the patient. Some psoriasis vulgaris plaques persisted for six months after the acute complication. Thus, chloroquine should be entered in the list of drugs which may induce psoriasis.

Для цитирования: Nicolas J F, Mauduit G, Haond J, Chouvet B, Thivolet J. [Severe psoriasis induced by chloroquine (nivaquine)].. Annales de dermatologie et de venereologie. 1988.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.